Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Shivering in hands, unable to type on the computer. Taken carbatrol medication. Severe condition?

I am experiencing shiver on my hands all of a sudden, its not too intense but finding difficulty to type on the computer. Is it a severe problem? I have had the same problem 6 yrs ago and was in hospital in India for 10 days and was on medication (i remember using Carbatrol) for a year. Please suggest on what I have to do....
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Since it has started all of a sudden, you must get yourself evaluated by a neurologist. He will order some tests like blood tests and scan to find out the cause. Review of the records of the previous admission and investigations will also be helpful for him. After completing the work up for the cause, you can be started on medications to control hand shiver.
Good luck.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor